# SDR GW4R20120628921

- Difficulty date: June 25, 2012
- Submitted: June 28, 2012
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services LLC, repair station GW4R221M
- Aircraft: N29SN
- Make and model: Lear 31A
- Aircraft serial: 194
- Aircraft time: 2,399 hours, 1,945 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Sidewall Panel
- Condition: Burned
- Location: Lt Fs 346
- Part time: 2,399 hours, 1,945 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AND CLIMBING OUT AT 31,000 FT IN ICING CONDITIONS WITH ANTI-ICE SYSTEM ON,  NOTICE A BURNING ODOR WITH VISUAL SIGNS OF SMOKE.  CREW DECLARED AN EMERGENCY AND ACFT RE-ROUTED.  ON DESCENT SMOKE IN CABIN CLEARED AND ACFT LANDED UNEVENTFULLY.  INVESTIGATION OF SOURCE REVEALED EVIDENCE OF CHARRED CABIN SIDE WALL INSULATION IN THE PROXIMITY OF THE ANTI-ICE BLEED AIR TUBE AT FS 346.63".  VISUALLY INSPECTED AND OPERATIONALLY LEAK CHECKED BLEED AIR LINES AND FITTINGS FOR SECURITY AND LEAKS WITH NO DISCREPANCIES NOTED.  PERFORMED ALUMINUM HEAT TAPE REPAIR OF CABIN SIDE WALL INSULATION IAW  EL NR 31194-21315 WITH ONE-TIME RE-CHECK IN 100 HOURS OF OPERATION.  THE CABIN INTERIOR WAS REASSEMBLED AND ACFT RETURNED TO SERVICE.
